MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC STENTED PORCINE HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC STENTED PORCINE HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E100-33M-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 33mm epic stented porcine valve was implanted approximately 4 years ago.On (b)(6) 2022, the valve was explanted because "it was defective." the defect is unknown.No patient consequences were reported.
 
Additional Manufacturer Narrative
Explant due to device being defective was reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determinedh6 health effect - impact code: code 4624 removed and code 4648 added.

Brand Name
EPIC STENTED PORCINE HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15464896
Report Number2135147-2022-01297
Device Sequence Number6897025
Product Code LWR
UDI-Device Identifier05414734055611
UDI-Public05414734055611
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE100-33M-00
Device Catalogue NumberE100-33M-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date09/22/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown